Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 10, 2012, 7:59 PM CDT for Fayette County, Gonzales County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 7:59 PM CDT (00:59 UTC)
- Expired
- Aug 10, 2012, 8:32 PM CDT
- In force
- 33 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Fayette County, TX, Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 69 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 2054 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WUUS54 KEWX 110059 SVREWX TXC149-177-110145- /O.NEW.KEWX.SV.W.0108.120811T0059Z-120811T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 759 PM CDT FRI AUG 10 2012 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN FAYETTE COUNTY... NORTHEASTERN GONZALES COUNTY... * UNTIL 845 PM CDT. * AT 758 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WAELDER...OR 10 MILES WEST OF FLATONIA...AND MOVING SOUTHWEST AT 15 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE NEWTONVILLE...THOMPSONVILLE AND LITTLE NEW YORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2949 9731 2963 9752 2980 9729 2969 9716 TIME...MOT...LOC 0059Z 035DEG 12KT 2972 9727 $$
2 follow-up statements
582 WWUS54 KEWX 110117 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 817 PM CDT FRI AUG 10 2012 TXC149-110126- /O.CAN.KEWX.SV.W.0108.000000T0000Z-120811T0145Z/ FAYETTE TX- 817 PM CDT FRI AUG 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE COUNTY IS CANCELLED... THE STORM HAS MOVED OUT OF FAYETTE COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2976 9731 2967 9718 2949 9731 2963 9752 TIME...MOT...LOC 0116Z 040DEG 8KT 2969 9729 $$ TXC177-110145- /O.CON.KEWX.SV.W.0108.000000T0000Z-120811T0145Z/ GONZALES TX- 817 PM CDT FRI AUG 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHEASTERN GONZALES COUNTY... AT 812 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WAELDER...OR 11 MILES WEST OF FLATONIA...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE THOMPSONVILLE AND LITTLE NEW YORK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 2976 9731 2967 9718 2949 9731 2963 9752 TIME...MOT...LOC 0116Z 040DEG 8KT 2969 9729 $$
518 WWUS54 KEWX 110132 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 832 PM CDT FRI AUG 10 2012 TXC177-110141- /O.CAN.KEWX.SV.W.0108.000000T0000Z-120811T0145Z/ GONZALES TX- 832 PM CDT FRI AUG 10 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GONZALES COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LEVELS. BRIEF HEAVY RAINS AND WIND GUSTS TO 40 MPH CAN BE STILL BE EXPECTED WITH THIS STORM AS IT CROSSES I-10 AND MOVES SOUTHWEST ALONG HIGHWAY 97 TOWARD GONZALES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2976 9731 2967 9718 2949 9731 2963 9752 TIME...MOT...LOC 0131Z 040DEG 8KT 2966 9731 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:35 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Aug 10, 6:35 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 635 PM CDT FRI AUG 10 2012 .DISCUSSION... SEE AVIATION FOR THE 00Z TAF DISCUSSION. && .AVIATION... BROKEN LINE OF CONVECTION CONTINUES TO MOVE SOUTHWARD. OUTFLOWS FROM THE STORMS STILL HAVE THE POTENTIAL TO PRODUCE GUSTS OF 40 TO 50 KTS FOR THE NEXT 2 HOURS. WILL GO WITH VCTS AT KSAT AND KSSF UNTIL 01Z AND AT KDRT FROM 01Z TO 03Z. CONVECTION IS EXPECTED TO END BY 05Z WITH THE LOSS OF DAYTIME HEATING. VFR CONDITIONS WILL PREVAIL OVERNIGHT AND SATURDAY. SFC WINDS OVERNIGHT WILL BE VARIABLE AT 3 TO 5 KTS BECOMING E TO SE AT 5 TO 10 KTS SATURDAY AFTERNOON. CONVECTION IS NOT EXPECTED SATURDAY AFTERNOON AS THE UPPER LEVEL RIDGE OVER THE 4 CORNERS REGION BUILDS SE ACROSS OUR CWFA. && .PREV DISCUSSION... /ISSUED 552 PM CDT FRI AUG 10 2012/ UPDATE... HAVE CLEARED BASTROP...BLANCO...HAYS...LEE AND TRAVIS COUNTIES FROM THE WATCH. THE THREAT OF SVR WX HAS ENDED FOR THESE COUNTIES WITH THE LINE OF CONVECTION NOW LOCATED TO THE SOUTH AND MOVING SOUTHWARD. PREV DISCUSSION... /ISSUED 448 PM CDT FRI AUG 10 2012/ UPDATE... TEXT PRODUCTS AND GRIDS UPDATED FOR SVR TSTM WATCH 572. PRIMARY THREAT WILL BE DAMAGING WIND GUSTS. $& PREV DISCUSSION... /ISSUED 240 PM CDT FRI AUG 10 2012/ DISCUSSION... WITHIN THE PAST COUPLE OF HOURS...ISOLATED TO SCATTERED CU CLOUDS HAVE FORMED ACROSS THE HILL COUNTRY/ESCARPMENT AREA AND ALONG THE COASTAL PLAINS OF SOUTHEAST TEXAS. MAXIMUM TEMPERATURES ACROSS SOUTH CENTRAL TEXAS TO REACH THE LOWER TO MID 100S AND NEAR 100 OVER THE HILL COUNTRY. IT'S GOING TO FEEL EVEN HOTTER AROUND 3 PM TO 6 PM AS HEAT INDEX VALUES NEAR THE 105 MARK. AS THE AFTERNOON PROGRESSES...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE HILL COUNTRY WHILE MOVING SOUTHWARD ACROSS TWO THIRDS OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND PART OF THE EVENING. IF THESE STORMS DO FORM...AS A CONVERGENCE ZONE SETS UP ACROSS THE HILL COUNTRY...COUPLED WITH HOT CONDITIONS...STRONG WINDS OF 40 TO 50 MPH ARE POSSIBLE AS THE STORM DOWNDRAFT RUSHES TO THE SURFACE. AFTER THIS EVENING...CHANCES FOR RAIN WILL BE LIMITED TO NIL AS UPPER LEVEL RIDGE REGAINS CONTROL OF SOUTH CENTRAL TEXAS WEATHER CONDITIONS FOR THE NEXT SEVERAL DAYS. THE UPCOMING WEEKEND IS GOING TO BE HOT AND DRY WITH SATURDAY AND SUNDAY HIGHS EXPECTED TO BE NEAR AND ABOVE TRIPLE DIGITS. DRY CONDITIONS ARE ANTICIPATED MONDAY AND TUESDAY AND NOT AS HOT. THE UPPER RIDGE IS PROGGED TO WEAKEN BY THE MIDDLE OF NEXT WEEK AS IT SHIFTS SOUTHEASTWARD AND OVER EAST TEXAS BY WEDNESDAY THROUGH FRIDAY. THIS WILL ALLOW TROPICAL MOISTURE TO MOVE ACROSS THE COASTAL PLAINS AND SOUTH CENTRAL TEXAS FOR A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS FROM THE SECOND PART OF NEXT WEEK INTO NEXT SATURDAY. FIRE WEATHER... WITH HIGH TEMPERATURES TRENDING A FEW DEGREES HOTTER THAN EXPECTED... COUPLED WITH A CONVERGENCE ZONE ALONG THE ESCARPMENT...ISOLATED THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND OUTFLOWS LATE THIS AFTERNOON AND THIS EVENING. WITH LOW COVERAGE WILL CONSIDER THIS AS ELEVATED FIRE WEATHER CONDITIONS...ALONG WITH THE ONGOING TRENDS OF LATE AFTERNOON DRYNESS AND EARLY EVENING WIND MAXIMUMS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 102 76 100 75 / 10 - - - 10 AUSTIN BERGSTROM INTL AIRPORT 73 102 73 100 73 / 10 - - - 10 NEW BRAUNFELS MUNI AIRPORT 73 102 73 99 72 / 20 - - - - BURNET MUNI AIRPORT 74 102 76 102 75 / - - - - - DEL RIO INTL AIRPORT 80 106 81 106 80 / 10 - - - - GEORGETOWN MUNI AIRPORT 74 101 76 100 75 / - - - - 10 HONDO MUNI AIRPORT 74 103 74 101 72 / 20 - - - - SAN MARCOS MUNI AIRPORT 74 103 73 100 73 / 10 - - - 10 LA GRANGE - FAYETTE REGIONAL 76 101 77 97 77 / 20 10 - 10 10 SAN ANTONIO INTL AIRPORT 77 103 77 100 76 / 10 - - - - STINSON MUNI AIRPORT 76 105 75 102 74 / 20 - - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Aug 10, 4:34 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 PM CDT FRI AUG 10 2012 TXZ171>173-183>194-202>209-217>225-228-111200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 434 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING...ACROSS ALL BUT EXTREME NORTHERN PARTS OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 40 TO 60 MPH. SMALL HAIL IS ALSO POSSIBLE. ISOLATED THUNDERSTORMS WITH BRIEF WIND GUSTS OF 4O TO 60 MPH COULD MAKE WILDFIRES DIFFICULT TO CONTROL. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY THROUGH TUESDAY AFTERNOONS INTO EARLY EACH EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES. CONDITIONS MAY APPROACH HEAT ADVISORY CRITERIA BOTH SATURDAY AND SUNDAY AFTERNOONS ALONG THE RIO GRANDE PLAINS. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Aug 10, 6:03 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG SAN ANTONIO 29.46N 98.51W
08/10/2012 BEXAR TX TRAINED SPOTTER
NEAR MEDICAL CENTER AND I-10. ESTIMATED 60 MPH GUSTS
AND PERHAPS STRONGER. ROOFING MATERIAL BLOWN FROM OFFICE
BUILDINGS BROKE SOME WINDOWS
&&
EVENT NUMBER EWX1200432
CVPSpecial weather statement, Aug 10, 6:07 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 607 PM CDT FRI AUG 10 2012 TXZ204-205-207-219>222-102345- ATASCOSA-BEXAR-FRIO-GUADALUPE-KARNES-MEDINA-WILSON- 607 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ATASCOSA...NORTHERN KARNES...NORTHERN FRIO...BEXAR...WILSON...MEDINA AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 645 PM CDT... AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG WIND GUST ALONG A LINE EXTENDING FROM NEW BERLIN TO 6 MILES NORTHWEST OF YANCEY...AND MOVING SOUTH AT 20 MPH. THIS WIND GUST WAS ASSOCIATED WITH THUNDERSTORMS FURTHER NORTH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DEVINE... STOCKDALE... FLORESVILLE... POTEET... PEARSALL... POTH... KOSCIUSKO... PLEASANTON... LYTLE... LA VERNIA... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Aug 10, 6:11 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG NEW BRAUNFELS 29.70N 98.12W
08/10/2012 COMAL TX NWS EMPLOYEE
NWS EMPLOYEE RELAYED REPORT OF 3 FOOT DIAMETER TREE
BLOWN DOWN ONTO HOUSE IN NEW BRAUNFELS
&&
EVENT NUMBER EWX1200433
CVPSpecial weather statement, Aug 10, 6:53 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 653 PM CDT FRI AUG 10 2012 TXZ183-202-110045- KINNEY-VAL VERDE- 653 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE AND WESTERN KINNEY COUNTIES UNTIL 745 PM CDT... AT 648 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR STANDART...OR 10 MILES WEST OF BRACKETTVILLE...MOVING SOUTHWEST AT 20 MPH. THIS STORM WILL TRACK WEST ALONG HIGHWAY 90. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DEL RIO... STANDART... AMANDA... LAUGHLIN AFB... AMISTAD VILLAGE...
Special weather statement, Aug 10, 7:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 700 PM CDT FRI AUG 10 2012 TXZ183-184-110045- EDWARDS-VAL VERDE- 700 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND SOUTHWESTERN EDWARDS COUNTIES UNTIL 745 PM CDT... AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CARTA VALLEY...OR 13 MILES SOUTHEAST OF LOMA ALTA...MOVING SOUTHWEST AT 15 MPH. THIS STORM WILL MOVE SOUTHWEST ALONG HIGHWAY 377 AND CROSS HIGHWAY 277 AT THE INTERSECTION OF BOTH HIGHWAYS. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COMSTOCK... SEMINOLE CANYON STATE PARK... SHUMLA... DEVILS SHORES... ROUGH CANYON REC AREA... PAFFORD CROSSING...
Special weather statement, Aug 10, 7:51 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 751 PM CDT FRI AUG 10 2012 TXZ209-223-110115- FAYETTE-GONZALES- 751 PM CDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES AND SOUTHWESTERN FAYETTE COUNTIES UNTIL 815 PM CDT... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WAELDER...OR 9 MILES WEST OF FLATONIA... MOVING SOUTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WAELDER... NEWTONVILLE... THOMPSONVILLE... LITTLE NEW YORK... DILWORTH... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.